Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Oscar S. Adams
Title: General Theory of Polyconic Projections
Additional book information: Washington, United States Coast and Geodetic Survey, 1919. Special Publication No. 57. 174 pp.

Review Information:

Reviewer: L. W. Dowling
Journal: Bull. Amer. Math. Soc. 27 (1921), 332-333
DOI: https://doi.org/10.1090/S0002-9904-1921-03438-0